# SDR USAA2014091200001

- Difficulty date: September 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 4,165 hours, 1,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: R4 Assist Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE R4 DOOR ASSIST BOTTLE SERVICING, TECHNICAL SERVICE ITEM.  PERFORMED LEAK CHECK OF R4 EMER OPERATION CYLINDER IAW AMM 52-10-00-790-001A & FOUND FILLING VLV LEAKING AT BASE.  R & R FILLING VLV SEAL & CLEANED DEBRIS FROM VLV BASE AREA.  RECHARGED CYLINDER IAW AMM 52-10-00-614-001A.  LEAK CHECKED AFTER SEVERAL HOURS GOOD.
